I have hypertension and I have been taking Cardizem for a year or so but recently I am feeling very tired and fatigued. I have developed a pain on the lower right side of my back (could this be my liver)?. Sometimes I am also finding it hard to inhale a sufficient amount of breath and I feel a heavyness in my chest. Should I be concerned and maybe chage to another medication for my blood pressure? I had a echo cardiogram and a stress test earlier this year prior to surgery and I was told that one chamber of my heart is a little sluggish. Could this damage my heart more?
I would suggest that you have yourself checked up again, if you haven't done so already. It's difficult to say what the problem is. Heaviness/Tightness in the chest is a serious side effect of Cardizem.
- Cardizem Information for Consumers
- Cardizem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cardizem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2013 • 4 answers
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers
Posted 16 Sep 2013 • 1 answer
Hypertension - I am prescribed 5mg enalapril for high blood pressure. today I have a blood pressure?
Posted 30 Nov 2014 • 2 answers
Posted 24 Apr 2015 • 1 answer